| Model Number |
APOLLO RF® H50, ASPIRATING, ABLATOR, 50° |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a hip surgery the tip of the device simply fell off.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed due to the damage observed to the tip.One unpackaged ar-9835 apollorf h50, aspirating ablator batch number: 2309074 was received for investigation.The device was not able to fully decontaminated and was evaluated via pictures.Visual evaluation of the photo attachments noted signs of use to the electrode and damage to the distal tip with the white ceramic component under the electrode noted to be broken and missing a fragment.Refer to attachments.Functional testing was not performed due to the device due to the damage/biohazard risk.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device likely from prolonged ablation and/or prying/leveraging the device during use.